Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników


2014 | 12 | 2 | 362-380

Tytuł artykułu

A rough curvature-dimension condition for metric measure spaces

Treść / Zawartość

Warianty tytułu

Języki publikacji



We introduce and study a rough (approximate) curvature-dimension condition for metric measure spaces, applicable especially in the framework of discrete spaces and graphs. This condition extends the one introduced by Karl-Theodor Sturm, in his 2006 article On the geometry of metric measure spaces II, to a larger class of (possibly non-geodesic) metric measure spaces. The rough curvature-dimension condition is stable under an appropriate notion of convergence, and stable under discretizations as well. For spaces that satisfy a rough curvature-dimension condition we prove a generalized Brunn-Minkowski inequality and a Bonnet-Myers type theorem.


  • “Simion Stoilow” Institute of Mathematics of the Romanian Academy of Sciences


  • [1] Aleksandrov A.D., A theorem on triangles in a metric space and some of its applications, Trudy Mat. Inst. Steklov., 1951, 38, 5–23 (in Russian; translated into German and combined with more material in [2])
  • [2] Alexandrow A.D., Über eine Verallgemeinerung der Riemannschen Geometrie, Schr. Forschungsinst. Math., 1957, 1, 33–84
  • [3] Bakry D., Émery M., Diffusions hypercontractives, In: Séminaire de Probabilités, XIX, 1983/84, Lecture Notes in Math., 1123, Springer, Berlin, 1985, 177–206
  • [4] Bonciocat A.-I., Sturm K.-T., Mass transportation and rough curvature bounds for discrete spaces, J. Funct. Anal., 2009, 256(9), 2944–2966
  • [5] Bonnefont M., A discrete version of the Brunn-Minkowski inequality and its stability, Ann. Math. Blaise Pascal, 2009, 16(2), 245–257
  • [6] Dudley R.M, Real Analysis and Probability, The Wadsworth & Brooks/Cole Mathematics Series, Pacific Grove, 1989
  • [7] Erbar M., Maas J., Ricci curvature of finite Markov chains via convexity of the entropy, Arch. Ration. Mech. Anal., 2012, 206(3), 997–1038
  • [8] Forman R., Bochner’s method for cell complexes and combinatorial Ricci curvature, Discrete Comput. Geom., 2003, 29(3), 323–374
  • [9] Fukaya K., Collapsing of Riemannian manifolds and eigenvalues of Laplace operator, Invent. Math., 1987, 87(3), 517–547
  • [10] Gromov M., Hyperbolic groups, In: Essays in Group Theory, Math. Sci. Res. Inst. Publ., 8, Springer, New York, 1987, 75–263
  • [11] Gromov M., Metric Structures for Riemannian and Non-Riemannian Spaces, Progr. Math., 152, Birkhäuser, Boston, 1999
  • [12] Higuchi Y., Combinatorial curvature for planar graphs, J. Graph Theory, 2001, 38(4), 220–229
  • [13] Ishida M., Pseudo-curvature of a graph, Workshop on Topological Graph Theory, Yokohama National University, 1990 (lecture)
  • [14] Lin Y., Yau S.-T., Ricci curvature and eigenvalue estimate on locally finite graphs, Math. Res. Lett., 2010, 17(2), 343–356
  • [15] Lott J., Villani C., Ricci curvature for metric-measure spaces via optimal transport, Ann. of Math., 2009, 169(3), 903–991
  • [16] Maas J., Gradient flows of the entropy for finite Markov chains, J. Funct. Anal., 2011, 261(8), 2250–2292
  • [17] Mielke A., Geodesic convexity of the relative entropy in reversible Markov chains, Calc. Var. Partial Differential Equations, 2013, 48(1–2), 1–31
  • [18] Ollivier Y., Ricci curvature of Markov chains on metric spaces, J. Funct. Anal., 2009, 256(3), 810–864
  • [19] Roe J., Lectures on Coarse Geometry, Univ. Lecture Ser., 31, American Mathematical Society, Providence, 2003
  • [20] Sturm K.-T., On the geometry of metric measure spaces I, Acta Math., 2006, 196(1), 65–131
  • [21] Sturm K.-T., On the geometry of metric measure spaces II, Acta Math., 2006, 196(1), 133–177
  • [22] Villani C., Topics in Optimal Transportation, Grad. Stud. Math., 58, American Mathematical Society, Providence, 2003
  • [23] Villani C., Optimal Transport, Grundlehren Math. Wiss., 338, Springer, Berlin, 2009

Typ dokumentu



Identyfikator YADDA

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.